EconPapers    
Economics at your fingertips  
 

Quasi-Variational Inequalities

Messaoud Bounkhel ()
Additional contact information
Messaoud Bounkhel: King Saud University

Chapter Chapter 7 in Regularity Concepts in Nonsmooth Analysis, 2012, pp 211-225 from Springer

Abstract: Abstract The theory of variational inequalities is a branch of the mathematical sciences dealing with general equilibrium problems. It has a wide range of applications in economics, operations research, industry, physical,and engineering sciences. Many research papers have been written lately, both on the theory and applications of this field.

Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-1019-5_7

Ordering information: This item can be ordered from
http://www.springer.com/9781461410195

DOI: 10.1007/978-1-4614-1019-5_7

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-1019-5_7